MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET
Model Number MC330428
Medical Device Problem Codes Disconnection (1171); Mechanical Problem (1384)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
A user facility mandatory medwatch report # 4633010000-2022-8019 was received that stated: "health care provider was switching the norepinephrine syringe per protocol using the two syringe method and extension tubing.After having the second syringe running for 15 mins to make sure it was engaged, health care provider went to disconnect the tubing from the first extension on the norepinephrine tubing and as health care provider pulled on the clave and tubing, the tubing disconnected from the clave.Health care provider then had to re prime new tubing for the norepinephrine syringe.Patient was running at 0.07mcg/kg/hr.And his blood pressure dropped from mean arterial pressure (maps) of 75 to maps of 55.Health care provider was able to quickly reconnect and get it running again but it took about 6-8 mins to see a bump in patient's blood pressure again.While this was not immediately life threatening for this specific patient if he was more sensitive to changes in this medications it could have required much more intervention and possibly coding the patient".The event occured in the picu and involved a 71" (180 cm) appx 0.44 ml, smallbore ext set w/microclave® clear, clamp (blue), rotating luer.There was patient involvement, however, there was no harm reported.

Brand Name
71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15519843
Report Number9617594-2022-00283
Device Sequence Number5990784
Product Code FMG
UDI-Device Identifier00887709088344
UDI-Public(01)00887709088344(17)270601(10)5997951
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC330428
Device Catalogue NumberMC330428
Device Lot Number5997951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE SYRINGE, MFR UNK
Patient Age8 YR
Patient SexMale
Patient Weight40 KG